MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC Sureform; 8mm Stapler

INTUITIVE SURGICAL, INC Sureform; 8mm Stapler
Model Number 48230W-06
Medical Device Problem Code Ejection Problem (4009)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/26/2025
Type of Reportable Event Malfunction

Brand Name
Sureform
Common Device Name
8mm Stapler
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50925589
Report Number2955842-2026-40254
Device Sequence Number14801150
Product Code GDW
UDI-Device Identifier10886874121921
UDI-Public(01)10886874121921(10)K13241031
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211997
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48230W-06
Device Catalogue Number48230W
Device Lot NumberK13241031
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/06/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown